IIUM Repository

Items where Author is "Khan, M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Khan, M. and Safdar, Tanzeela and Azram, Mohammad (2011) Starting solution for some oscillatory rotating flows of magnetohydrodynamic second-grade fluid through porous space. Journal of Porous Media, 14 (8). pp. 723-734. ISSN 1934-0508

Khan, M. and Iqbal, Kaleem and Azram, Mohammad (2011) Closed-form solutions for MHD flow of a second-grade fluid through porous space. Special Topics & Reviews in Porous Media-An International Journal, 2 (2). pp. 125-132. ISSN 2151-562X

This list was generated on Fri Jun 5 22:46:28 2020 +08.